Generalized Vector Quasi-Variational Inequality Problems Over Product Sets

Qamrul Hasan Ansari, Siegfried Schaible, Jen-Chih Yao. Generalized Vector Quasi-Variational Inequality Problems Over Product Sets. J. Global Optimization, 32(4):437-449, 2005. [doi]

Authors

Qamrul Hasan Ansari

This author has not been identified. Look up 'Qamrul Hasan Ansari' in Google

Siegfried Schaible

This author has not been identified. Look up 'Siegfried Schaible' in Google

Jen-Chih Yao

This author has not been identified. Look up 'Jen-Chih Yao' in Google